Alert archive / New Mexico / Flash Flood Warnings in 2018
Flash Flood Warning 61, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 24, 2018, 5:30 PM MDT for Colfax County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2018, 5:30 PM MDT (23:30 UTC)
- Expired
- Jul 24, 2018, 8:30 PM MDT
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Colfax County, NM
The radar
The Albuquerque radar (KABX), 224 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.5 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1766 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
927
WGUS55 KABQ 242330
FFWABQ
NMC007-250230-
/O.NEW.KABQ.FF.W.0061.180724T2330Z-180725T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
530 PM MDT TUE JUL 24 2018
The National Weather Service in Albuquerque has issued a
* Flash Flood Warning for...
West central Colfax County in northeastern New Mexico...
* Until 830 PM MDT.
* At 510 PM MDT, Emergency Management officials reported flash flood
impacts along U.S. Highway 64 between Mile Markers 302 and 303. In
addition, significant rises along the Cimarron River are likely.
It appears three-quarters of an inch to 1.5 inches likely fell on
the southern portions of the Ute Park burn scar. Light rain can be
expected through 600 PM MDT.
* Some locations that will experience flooding include...
Cimarron, Ute Park and Philmont Scout Ranch.
This will impact the Ute Park fire burn scar including but not
limited to Highway 64 from Ute Park to Cimarron, the Cimarron River
and Philmont Scout Ranch backcountry as well as Ute Park including
Hummingbird Lane and Cimarron.
Some areas north of Highway 64 that will be impacted include State
Road 204, Bear and Dean Canyons, Ponil Creek, and Turkey Creek. Some
areas south of Highway 64 that will be impacted include Webster and
Cimarroncito Reservoirs, Cimarroncito Creek, Vaca Pond, Deer Lake,
Ute Gulch and Grouse and Sawmill Canyons.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive runoff from heavy rainfall will cause flooding of normally
dry arroyos and streambeds, low water crossings, intersections, and
underpasses as well as other poor drainage and low lying areas.
Do not underestimate the power of flood waters. Only a few inches of
rapidly flowing water can quickly carry away your vehicle.
&&
LAT...LON 3649 10478 3645 10478 3642 10495 3641 10503
3642 10511 3649 10514 3655 10514 3659 10504
3657 10497 3652 10488
$$
DPorter2 follow-up statements
963
WGUS75 KABQ 250051
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
651 PM MDT TUE JUL 24 2018
NMC007-250230-
/O.CON.KABQ.FF.W.0061.000000T0000Z-180725T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Colfax-
651 PM MDT TUE JUL 24 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM MDT FOR
WEST CENTRAL COLFAX COUNTY...
At 643 PM MDT, emergency management officials reported a surge of
water nearly one foot deep working its way through the Cimarron
River. This surge of water and associated debris in the channel has
approached the State Highway 21 area. It is important to stay out of
the Cimarron River as this surge of water works its way through the
region.
Some locations that will experience flooding include...
Cimarron, Philmont Scout Ranch and State Highway 21.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Both localized and distant heavy rainfall will create sudden and
dangerous flows in arroyos and over low water crossings.
Do not underestimate the power of flood waters. Only a few inches of
rapidly flowing water can quickly carry away your vehicle.
&&
LAT...LON 3649 10478 3645 10478 3642 10495 3641 10503
3642 10511 3649 10514 3655 10514 3659 10504
3657 10497 3652 10488
$$
DPorter577
WGUS75 KABQ 250220
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
820 PM MDT TUE JUL 24 2018
NMC007-250230-
/O.EXP.KABQ.FF.W.0061.000000T0000Z-180725T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Colfax-
820 PM MDT TUE JUL 24 2018
...THE FLASH FLOOD WARNING FOR WEST CENTRAL COLFAX COUNTY WILL EXPIRE
AT 830 PM MDT...
The heavy rain has ended across the area and flood waters have
receded. Flooding is no longer expected to pose a threat. Please
continue to heed any remaining road closures.
LAT...LON 3649 10478 3645 10478 3642 10495 3641 10503
3642 10511 3649 10514 3655 10514 3659 10504
3657 10497 3652 10488
$$
DPorterWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 24, 3:05 PM MDT, 2 hours 25 minutes earlier.
Area forecast discussion, Jul 24, 3:05 PM MDT, 2 hours 25 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 305 PM MDT Tue Jul 24 2018 .SYNOPSIS... An active shower and thunderstorm period will continue through the end of the week and perhaps into early next week. Central and eastern New Mexico will be favored for the most widespread rainfall. Heavy rain and flash flooding will be possible, especially over burn scars or areas that have received recent heavy rainfall. Small hail and gusty winds will also be possible across portions of the northeast. Temperatures will remain above normal across western New Mexico, but will be near to below normal across central and eastern New Mexico. && .DISCUSSION... Showers and thunderstorms have been somewhat slower to start today, likely owning to some cooling from yesterdays storms. With that said, PWATs have increased over yesterday per the KABQ 12Z sounding. Models indicated that storms will roll off the northern mountains to the south and east, similar to yesterday. Also similar to yesterday, storms that roll into the northeast and east central highlands will be capable of damaging wind gusts and hail. Initially, it should be a hail threat, then as the cold pool strengthens, winds will become the dominating threat. LAPS analysis is indicating Lifted Indices of -5 to -6 to the south and east of the Sangre de Cristo Mountains, so there is plenty of instability to work with yet this aftn/eve. On Wednesday, a weak frontal boundary will push into northeast NM in the afternoon. In addition to the high terrain, this will be the focus for thunderstorms Wed aftn/eve. The front/outflow boundary will continue to press southward across the plains and through the gaps of the central mountain chain Wednesday night. Moisture behind this boundary will re-invigorate the shower and thunderstorm crop along and west of the central mountain chain on Thursday, at least according to the NAM. Thus after today, the Albuquerque Metro's next best shot at rainfall will be Thursday. On Friday, the greatest rain chances look to bisect the state from southwest to northeast. Precipitable water values will remain near one inch, or higher across eastern NM, so any storm will be capable of heavy rain and flash flooding. As the week goes on, and soils become increasingly saturated, runoff and flash flooding will become a bigger concern. A few severe storms will be possible each day across northeast NM as well. Models continue to indicate another strong back door cold front will shift southward through the plains and westward through the gaps of the central mountain chain. This will again replenish low level moisture values, and set the stage for an active early week period. 34 && .FIRE WEATHER... The subtropical high pressure system is expected to remain west of NM over the next 7 days. With ample moisture in place, there will be daily rounds of wetting showers and thunderstorms. Some storms will be capable of locally heavy rainfall and burn scar flash flooding. Disturbances embedded in the periphery of the upper high will cross in northwest and north flow aloft daily, and these will send moist back door fronts into the area replenishing low level moisture. In the latest model runs, one front is expected Wednesday night, then multiple fronts will be possible during the coming weekend. Thursday's back door front should reach all of the way to the continental divide by evening. Locations along and east of the continental divide will be favored for moderate to heavy rainfall this week, while areas northwest of the continental divide have little if any rain. High temperatures across the west will generally vary from a few to 7 degrees above normal each day, while readings in the east vary from near normal to as much as 7 degrees below normal depending on the timing of the fronts. 44 && .AVIATION... 18Z TAF CYCLE With a abundant moisture in place and the subtropical high migrating from western NM to AZ, widespread showers and thunderstorms are expected today. All TAF sites have a risk of showers and storms as disturbances in NW and N flow aloft travel around the periphery of the upper high. Thunderstorms will generally move toward the SE or S at 5-15 kt this afternoon, then from 10-20 kt tonight. Thunderstorms are expected to congeal into a complex that travels south southeastward across the eastern plains tonight. There is a marginal risk of severe storms along and east of the central mountain chain. Wet microbursts and potentially large hail are expected with erratic wind gusts that could exceed 45 kt. 44 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 67 95 66 96 / 30 10 20 10 Dulce........................... 55 88 53 91 / 50 40 40 20 Cuba............................ 57 88 57 89 / 60 20 30 20 Gallup.......................... 59 94 59 94 / 20 10 10 10 El Morro........................ 56 88 57 88 / 30 20 20 20 Grants.......................... 59 91 60 91 / 30 20 10 20 Quemado......................... 59 89 59 89 / 30 20 20 20 Glenwood........................ 67 96 67 98 / 40 20 30 20 Chama........................... 51 81 50 83 / 60 60 50 50 Los Alamos...................... 62 85 63 85 / 70 40 40 40 Pecos........................... 59 85 60 81 / 70 20 50 60 Cerro/Questa.................... 53 81 53 80 / 60 50 60 60 Red River....................... 49 72 48 70 / 70 70 70 80 Angel Fire...................... 46 77 44 76 / 70 70 70 70 Taos............................ 54 86 54 86 / 50 40 50 50 Mora............................ 53 83 53 80 / 70 50 60 70 Espanola........................ 61 91 61 91 / 50 20 30 30 Santa Fe........................ 61 86 63 84 / 60 20 40 50 Santa Fe Airport................ 61 90 61 89 / 60 20 30 30 Albuquerque Foothills........... 67 94 68 92 / 50 10 20 30 Albuquerque Heights............. 69 95 69 93 / 40 10 20 20 Albuquerque Valley.............. 66 97 67 95 / 40 10 20 20 Albuquerque West Mesa........... 68 96 69 94 / 40 10 20 20 Los Lunas....................... 66 98 66 96 / 40 10 10 10 Rio Rancho...................... 68 96 69 95 / 50 10 20 20 Socorro......................... 70 99 70 98 / 40 10 10 10 Sandia Park/Cedar Crest......... 61 89 62 86 / 60 20 30 40 Tijeras......................... 63 91 63 89 / 60 10 20 40 Moriarty/Estancia............... 58 92 58 89 / 50 20 30 30 Clines Corners.................. 60 88 60 84 / 60 20 50 40 Gran Quivira.................... 62 93 62 90 / 40 20 30 30 Carrizozo....................... 66 92 67 91 / 30 10 30 40 Ruidoso......................... 60 85 61 84 / 40 20 40 50 Capulin......................... 58 84 57 76 / 60 50 60 40 Raton........................... 57 87 57 81 / 60 50 60 50 Springer........................ 58 89 57 83 / 60 40 60 40 Las Vegas....................... 56 85 56 80 / 70 40 60 40 Clayton......................... 63 90 63 80 / 40 20 50 30 Roy............................. 61 87 61 83 / 70 30 60 30 Conchas......................... 67 96 67 91 / 60 20 60 30 Santa Rosa...................... 66 95 66 90 / 70 20 60 30 Tucumcari....................... 68 97 68 92 / 50 10 60 30 Clovis.......................... 67 93 68 89 / 30 10 40 30 Portales........................ 67 95 68 91 / 40 10 40 30 Fort Sumner..................... 69 96 70 93 / 50 10 50 20 Roswell......................... 71 99 72 96 / 30 10 30 20 Picacho......................... 66 92 68 89 / 30 20 30 30 Elk............................. 63 87 64 86 / 20 30 40 40 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until midnight MDT tonight for the following zones... NMZ511>515-518-523-527>529. && 34
Hazardous weather outlook, Jul 24, 2:42 AM MDT, 14 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 242 AM MDT Tue Jul 24 2018 NMZ501>540-251100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 242 AM MDT Tue Jul 24 2018 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight Scattered to numerous thunderstorms are expected today through the overnight. Storm motions will be slow and rainfall could become heavy. This may lead to localized areas of flash flooding, especially over and near recent and older burn scars. Isolated locations may receive up to 2 to 3 inches of rainfall. A few storms may also produce small hail and wind gusts to 50 mph. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Scattered to numerous thunderstorms are expected each afternoon into weekend. Storm motions will be slow and rainfall could become heavy. This may lead to localized areas of flash flooding, especially over and near recent and older burn scars. Isolated locations may receive up to 2 inches of rainfall. A few storms may also produce small hail and wind gusts to 50 mph. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report rainfall amounts and any flooding through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. 24
In the hours before
Special weather statement, Jul 24, 2:05 PM MDT, 3 hours 25 minutes before
Special Weather Statement National Weather Service Albuquerque NM 205 PM MDT TUE JUL 24 2018 NMZ515-527-242030- East Slopes Sangre de Cristo Mountains-Raton Ridge/Johnson Mesa- 205 PM MDT TUE JUL 24 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLFAX COUNTY UNTIL 230 PM MDT... At 205 PM MDT, Doppler radar was tracking a strong thunderstorm 16 miles south of Stonewall, or 27 miles west of Raton, moving southeast at 10 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Vermejo Park. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && LAT...LON 3692 10506 3699 10498 3699 10468 3672 10483 TIME...MOT...LOC 2005Z 304DEG 10KT 3692 10494 DPorter
Special weather statement, Jul 24, 3:00 PM MDT, 2 hours 30 minutes before
Special Weather Statement National Weather Service Albuquerque NM 300 PM MDT TUE JUL 24 2018 NMZ515-527-242130- East Slopes Sangre de Cristo Mountains-Raton Ridge/Johnson Mesa- 300 PM MDT TUE JUL 24 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COLFAX COUNTY UNTIL 330 PM MDT... At 259 PM MDT, Doppler radar was tracking a strong thunderstorm 16 miles north of Ute Park, or 30 miles east of Questa, moving southeast at 5 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of northwestern Colfax County. If threatening weather approaches your area, take shelter in a sturdy building. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && LAT...LON 3677 10516 3686 10510 3685 10482 3663 10494 TIME...MOT...LOC 2059Z 295DEG 5KT 3679 10505 DPorter
Special weather statement, Jul 24, 3:05 PM MDT, 2 hours 25 minutes before
Special Weather Statement National Weather Service Albuquerque NM 305 PM MDT TUE JUL 24 2018 NMZ515-528-242130- Far Northeast Highlands-East Slopes Sangre de Cristo Mountains- 305 PM MDT TUE JUL 24 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL MORA COUNTY UNTIL 330 PM MDT... At 305 PM MDT, Doppler radar was tracking a strong thunderstorm near La Cueva, or 9 miles east of Mora, moving south at 10 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... La Cueva, Golondrinas, Luceros, Ojo Feliz, Rainsville and South Carmen. If threatening weather approaches your area, take shelter in a sturdy building. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && LAT...LON 3605 10525 3609 10505 3583 10501 3588 10535 TIME...MOT...LOC 2105Z 021DEG 7KT 3600 10516 DPorter
Special weather statement, Jul 24, 3:35 PM MDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
335 PM MDT TUE JUL 24 2018
NMZ515-527-242200-
East Slopes Sangre de Cristo Mountains-Raton Ridge/Johnson Mesa-
335 PM MDT TUE JUL 24 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COLFAX COUNTY UNTIL
400 PM MDT...
At 335 PM MDT, Doppler radar was tracking a strong thunderstorm 17
miles northeast of Elizabethtown, or 27 miles east of Questa, moving
southeast at 10 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm. Heavy rain will also be possible with this storm.
Locations impacted include...
Vermejo Park.
This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.
&&
LAT...LON 3686 10491 3665 10510 3679 10518 3684 10514
3688 10514 3694 10508
TIME...MOT...LOC 2135Z 304DEG 8KT 3683 10511
DPorterSpecial weather statement, Jul 24, 5:09 PM MDT, 21 minutes before
Special Weather Statement National Weather Service Albuquerque NM 509 PM MDT TUE JUL 24 2018 NMZ509-242345- San Francisco River Valley- 509 PM MDT TUE JUL 24 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CATRON COUNTY UNTIL 545 PM MDT... At 508 PM MDT, Doppler radar was tracking a strong thunderstorm over Glenwood, or 22 miles northwest of Buckhorn, moving southeast at 10 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Glenwood, Alma and Pleasanton. If threatening weather approaches your area, take shelter in a sturdy building. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && LAT...LON 3335 10902 3341 10891 3321 10878 3321 10902 TIME...MOT...LOC 2308Z 327DEG 9KT 3330 10893 DPorter
Local storm report, Jul 24, 5:24 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
524 PM MDT TUE JUL 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM FLASH FLOOD 4 ESE UTE PARK 36.54N 105.03W
07/24/2018 COLFAX NM EMERGENCY MNGR
RIVER TOPPED U.S. HIGHWAY 64 AT MILE MARKER 302 WITH
DEBRIS AND LARGE BOULDERS ON ROAD. A SIDE BRIDGE NEXT TO
U.S. 64 AT MILE MARKER 303 IS UNDER WATER.
&&
EVENT NUMBER ABQ201800734
DPORTERThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 6:08 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Jul 23, 6:26 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 2 hr |
| Jul 23, 6:36 PM MDT | Areal Flood Advisory | ABQ | McKinley | 114 min |
| Jul 23, 6:44 PM MDT | Areal Flood Advisory | ABQ | Cibola | 2 hr |
| Jul 23, 6:54 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 2 hr |
| Jul 23, 6:55 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Sandoval, Santa Fe | 2 hr |
| Jul 23, 7:00 PM MDT | Special Weather Statement | ABQ | Mora | 30 min |
| Jul 23, 7:03 PM MDT | Areal Flood Advisory | ABQ | Mora | 117 min |
| Jul 23, 7:10 PM MDT | Flash Flood Warning | ABQ | Santa Fe | 2 hr |
| Jul 23, 7:30 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Santa Fe | 2 hr |
| Jul 23, 7:31 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 119 min |
| Jul 23, 7:35 PM MDT | Special Weather Statement | ABQ | Santa Fe | 25 min |
| Jul 23, 7:38 PM MDT | Flash Flood Warning | ABQ | Santa Fe | 3 hr |
| Jul 23, 7:41 PM MDT | Special Weather Statement | ABQ | San Miguel | 34 min |
| Jul 23, 7:51 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 114 min |
| Jul 23, 7:53 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Jul 23, 8:08 PM MDT | Special Weather Statement | ABQ | Santa Fe | 37 min |
| Jul 23, 8:20 PM MDT | Areal Flood Advisory | ABQ | San Miguel, Santa Fe | 115 min |
| Jul 23, 8:23 PM MDT | Flash Flood Warning | ABQ | Bernalillo, Sandoval | 49 min |
| Jul 23, 8:49 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 116 min |
| Jul 23, 8:50 PM MDT | Areal Flood Advisory | ABQ | Sandoval, Santa Fe | 115 min |
| Jul 23, 8:52 PM MDT | Special Weather Statement | ABQ | San Miguel | 23 min |
| Jul 23, 9:13 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance, Valencia | 2 hr |
| Jul 23, 9:15 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Torrance | 2 hr |
| Jul 23, 9:21 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 114 min |
| Jul 23, 9:49 PM MDT | Areal Flood Advisory | ABQ | Torrance | 116 min |
| Jul 23, 10:06 PM MDT | Areal Flood Advisory | ABQ | San Miguel, Santa Fe, Torrance | 114 min |
| Jul 23, 10:21 PM MDT | Flash Flood Warning | ABQ | Guadalupe, San Miguel | 3 hr |
| Jul 23, 10:42 PM MDT | Areal Flood Advisory | ABQ | Torrance | 2 hr |
| Jul 23, 10:53 PM MDT | Special Weather Statement | ABQ | Torrance | 52 min |
| Jul 23, 11:40 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Lincoln, Torrance | 2 hr |
| Jul 24, 2:32 AM MDT | Flash Flood Watch | ABQ | 21 hr | |
| Jul 24, 1:30 PM MDT | Areal Flood Advisory | ABQ | Cibola | 2 hr |
| Jul 24, 2:05 PM MDT | Special Weather Statement | ABQ | Colfax | 25 min |
| Jul 24, 2:26 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 2 hr |
| Jul 24, 2:37 PM MDT | Flash Flood Warning | ABQ | Colfax | 3 hr |
| Jul 24, 3:00 PM MDT | Special Weather Statement | ABQ | Colfax | 30 min |
| Jul 24, 3:05 PM MDT | Special Weather Statement | ABQ | Mora | 25 min |
| Jul 24, 3:14 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Jul 24, 3:35 PM MDT | Special Weather Statement | ABQ | Colfax | 25 min |
| Jul 24, 3:46 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 25 min |
| Jul 24, 3:54 PM MDT | Flash Flood Warning | ABQ | Colfax | 3 hr |
| Jul 24, 4:52 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 38 min |
| Jul 24, 5:14 PM MDT | Areal Flood Advisory | ABQ | Catron | 2 hr |
| Jul 24, 5:39 PM MDT | Special Weather Statement | ABQ | Mora | 36 min |
| Jul 24, 5:41 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 49 min |
Nearby
Flash Flood Warnings in New Mexico, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.